Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

2 week long period, unusual for me

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • 2 week long period, unusual for me

    Hey, hoping I could get some help here. I'm 24, and have always had very regular periods. Before I started birth control a few years ago, they were rarely more than 3 days long, and since I've been on birth control they're 4-5 days long.

    This cycle, however, my period started 14 days ago and shows no signs of stopping. It's light and more brown, sometimes even black, than it is red. But then once in awhile it's really red again too. I keep thinking that it's going to end any time now, but it doesn't.

    I am sexually active, but am really good about making sure to use my birth control correctly. I was late a few times last month to take my pill, but only by half an hour to an hour tops. (That's also unusual for me, I'm normally same time on the dot every day.)

    Long oddly colored periods aren't a sign of pregnancy, are they? Might there be something wrong with my health?

    Thanks so much for any help!

    ~M

  • reply to iris 000

    Iris, I am studying to be a registered nurse and I actually had the same problem recently with my periods. The pill makes you have a dummy period and what your problem is , your pill must be a low horomone, they make you bleed more. You need a high horomone pill such as loestrin or seasonale. If that doesn't work you need to be taken off the pill and I would suggest nuva ring. I use it and I bleed for 2 days, with the ring it delivers the right amount of horomone directly to where it needs to be opposed to the pill which has to be filtered by the liver, by the time it reaches where it needs to be, it's not much of the horomones left. Any othere questions email me or send a message as a reply. my email is molliesha06*adelphi******** and just send me your screen name so I know what we were talkin about. I am very knowledgeable in the medical field and can assist you and others with questions

    Comment


    • hey i was wondering if the person who replied to this original post could possibly help me out... i have some what of the same problem but im not on the pill i just took the plan B pill (the morning after pill) but the same stuff is happening to me... could you help me? here is the link to my full post
      https://www.womens-health.com/boards...me-please.html

      Comment


      • I was wondering if the first person to reply could also help me...or if you learn. I have been having this problem too only I have never taken any birth control...ever. Its the exact same symptoms though and I am 19 years old. I dont have medical insurance right now either, otherwise I would have visited the doctor by now. thanks
        ~ali

        Comment


        • I've learned that this usually happens from a change in hormone levels and that is what birth control usually does to you, I know you have not taken birth control ali but maybe there has been a loss or gain in your hormone level? E-mail "molliesha" at the email she left above and im sure she could help you... thats what i did and she helped me alot!

          Comment


          • 2 week period

            I have a question for whoever is answering questions k I am 19 i skipped 2 months of sugar pills I take femcon right now and it was my birthday then my best friends and i didn't want to have to deal with a period for both occasions so then i started taking them normally but in the middle of the month i started my period i told my gyno but she said it's just catching up with you but i normally only stay on for 4 days and i have been on for 2 weeks it sometimes seems like it's slowing down then gets heavier so i don't know exsactly what to do i was think about getting the iud if any one has any advice that would be great please help

            Comment

            or

            Womens Health orange logoGet The Newsletter

            Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

            Latest Activity On Our Forums

            Collapse

            Latest Topics On Our Forums

            Collapse

            Working...
            X